Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Yeast infection, flaky skin with itching post periods. STD symptom?

I just finished my cycle.. And two day prior to starting I felt like I was getting a yeast infection . Two days ago I noticed that my skin was flaky and I ve had a bit or itching. It has brought some concerns. I ve never heard of and std with that type of symptom. What can I do to get rid of this
Asked On : Mon, 26 Mar 2012
Answers:  2 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
fungal infection is very common around the period days, itching might be a initial symptom of fungal as well as intertrigo, to rule out a fungal infection consult ur doctor to perform a simple KOH test.

prophylactically u can take fluconazole 400mg 1 tab stat along with daily antihistamines (Levocetirizine 5mg) for 10 days with topical antifungals.

Answered: Sun, 1 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Aparna Kohli's  Response
Thanks for writing in.
A yeast infection will cause whitish discharge from the vagina and lots of itching. Flaky skin with itching sounds more like an allergic dermatitis. I would suggest that you apply calamine lotion and a good moisturizer for relief.
Tablet cetrizine 10 mg once daily would also help relieve the itching.
If the itching worsens or is accompanied by a vaginal discharge, please see your treating physician for appropriate treatment.
Hope this helps.
Answered: Mon, 26 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor